# SDR USAA2013021200009

- Difficulty date: February 11, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 38,708 hours, 21,883 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM PBI TO PHL, CREW REPORTED AN A/C DIRTY SOCK ODOR IN COCKPIT AND CABIN.  ODOR WAS MOST PROMINENT ON GROUND, CLIMB AND DESCENT WITH MOISTURE PRESENT.  MAINTENANCE ACCOMPLISHED "TROUBLESHOOT CABIN AIR QUALITY" J/C 26L00021001.  UNABLE TO DUPLICATE ODOR.  PER MOC, REMOVED AND REPLACED CABIN RECIRC FILTERS PER AMM 21-21-41-400.
